| Catalog Number |
5-10115 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "(b)(6) 2026, the doctor found cuff leakage when using on patient.There was no reported patient harm or consequence.The device was replaced to resolve the issue.".
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.Part number reported is not being manufactured currently, however, another part number from the same family was use for the verification of failure mode reported in the current manufacturing process; the samples were visually inspected, and issue reported "leak - cuff" was not observed in the current manufacturing process.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description